# SDR AALA202303075790

- Difficulty date: January 12, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 62,505 hours, 36,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311230720000
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL FITTING AT FR 16 LEFT AND #7 DOOR STOP FITTING FASTENER HOLE #2. MAINTENANCE REPLACED INTERCOSTAL FITTING PER EA 341866.
